# SDR ASAA1058406

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 9,461 hours, 3,100 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER MX REQUEST HF 1 CHECK OVER LAIRE (N 5848.2 W 14031.7) ON FREQ 6640 AND 8933 SELCAL WORKED AND SFO RADIO RECEIVED OUR TRANSMISSION.  RECEIVED 1 BY 5 AUDIBLE BUT NOT INTELLIGIBLE AND VERY WEAK.  HF 2 SELCAL WORKED NORMAL AND TRANSMITTED 4 BY 5 RECEIVED 3 BY 5.  NOTE: ON COMING ETOPS QUAL CREW REPORTS NR 1 HF HAD AM SELECTED & SENSE SET LOW AT 75 PERCENT.  OPS CHECK NR 1HF OK REF 23 11 00.  VERIFICATION FLIGHT SUCCESSFUL.
